# SDR 98ZZZX840

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20F
- System (JASC): 2840 · Fuel Indicating System
- Part: Hose
- Part number: 3033
- Condition: Leaking
- Location: Fuel Gauge
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED THAT FOLLOWING THE LAST SEVERAL FLIGHTS, HE HAD NOTICED FUEL DRIPPING FROM THE RT SIDE OF THE COWLING.  MECHANICS THEN PRESSURIZED THE FUEL SYS WITH THE PUMP AND SAW A FAN-SHAPED SPRAY PATTERN EMITTING FROM THE FUEL LINE WHICH LEADS TO THE COCKPIT PRESSURE GAUGE BETWEEN THE FUEL CONTROL AND THE FIREWALL.  THIS SPRAY PATTERN WAS IMPACTING DIRECTLY ON AN EXHAUST DOWN TUBE.
